# SDR CA960612005

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S61N
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Pylon
- Part number: 6120762651
- Condition: Cracked
- Location: 90 Deg Fitting
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 90 DEGREE GEARBOX FITTING CRACKED AT THE ATTACHMENT AREA OF THE WEB AND BOTH SIDE SKINS.
